# SDR DALA2023092707960

- Difficulty date: September 26, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 63,448 hours, 44,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING MOUNTED EMERGENCY EXIT LIGHT AT ROW 1 DOES NOT ILLUMINATE WHEN EMERGENCY LIGHTS ARE ACTIVATED. MAINTENANCE REPLACED THE FWD EMERGENCY LIGHT BATTERY ASSY PER B-717 AMM 35-51. ALL LIGHTS OPERATE NORMAL NOW. AIRCRAFT OK FOR SERVICE. (LP #9986094)
